# SDR CA980317023

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2400 · Electrical Power System
- Part: Panel 123vu
- Condition: Shorted
- Location: Cb Panel
- Part time: 21,235 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CIRCUIT BREAKER PANEL 123VU DROPPED, CABLE SHORTED AGAINST STRUCTURE.  LOOP WAS TOO LARGE AND CHAFED.
